# SDR SWAA2022013156621

- Difficulty date: December 28, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 53,746 hours, 31,891 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: B.S. 663 LOWER COMPOSITE UPPER ATTACH ANGLE IS CRACKED AT L.B.L. 8; W.L. 164. ; / [01] VERIFIED APPLICABILITY OF SRM 57-10-10-2R-5 REPAIR 5 TO BE CORRECT; [02] CONFORMED -1 REPLACEMENT ANGLE AND -2 SPLICE ANGLE PER SRM 57-10-10-2R-5. -1 REPLACEMENT ANGLE FABRICATED IAW SRM 57-10-10-2R-5 REFER TO ATS BUILD RECORD ATSHFAB-101-353 JOB#542529; -2 SPLICE ANGLE FABRICATED IAW WITH SRM 57-10-10-2R-5 REFER TO ATS BUILD RECORD ATSHFAB-101-355 JOB# 542530; [03] VERIFIED CORRECTIVE ACTIONS 1 AND 2  VALIDATED REPAIR PER SRM 57-10-10-2R-5  CONFORMED -1 REPLACEMENT ANGLE AND -2 SPLICE ANGLE PER SRM 57-10-10-2R-5. -1 REPLACEMENT ANGLE FABRICATED IAW SRM 57-10-10-2R-5 REFER TO ATS BUILD RECORD ATSHFAB-101-353 JOB #542529; -2 SPLICE ANGLE FABRICATED IAW WITH SRM 57-10-10-2R-5 REFER TO ATS BUILD RECORD ATSHFAB-101-355 JOB # 542530; [04] REMOVED DAMAGED SECTION OF BS663 UPPER ATTACH ANGLE LBL8-LBL16 WL 164 IAW SRM 57-10-10-2R-5.; [08] LOCATED AND DRILLED REPLACEMENTE ANGLE AND SPLICE ANGLE IAW SRM 57-10-10-2R-5 REP.5 AND SRM 51-40-05-OG-0;[12] INSTALLED BS 663 LOWER COMPOSITE UPPER ATTACH ANGLE REPAIR LBL8-LBL16 WL164 IAW SRM 57-10-10-2R-5. FASTENERS COMMON TO INTERIOR SIDE OF FUEL TANK WILL BE CAP SEALED AND LEAK CHECKED ON CC#TTG8Q00A0UW9.; [13] BS 663 LOWER COMPOSITE UPPER ATTACH ANGLE LBL8-LBL16 WL 164 INSTALLED IAW DWG 111A1000;
